General limit value in zero-sum stochastic games
Ziliotto, Bruno (2016), General limit value in zero-sum stochastic games, International Journal of Game Theory, 45, 1, p. 353-374. http://dx.doi.org/10.1007/s00182-015-0509-3
TypeArticle accepté pour publication ou publié
External document linkhttp://arxiv.org/abs/1410.5231v2
Journal nameInternational Journal of Game Theory
MetadataShow full item record
Abstract (EN)Bewley and Kohlberg (Math Oper Res 1(3):197–208, 1976) and Mertens and Neyman (Int J Game Theory 10(2):53–66, 1981) have respectively proved the existence of the asymptotic value and the uniform value in zero-sum stochastic games with finite state space and finite action sets. In their work, the total payoff in a stochastic game is defined either as a Cesaro mean or an Abel mean of the stage payoffs. The contribution of this paper is twofold: first, it generalizes the result of Bewley and Kohlberg (1976) to a more general class of payoff evaluations, and it proves with an example that this new result is tight. It also investigates the particular case of absorbing games. Second, for the uniform approach of Mertens and Neyman, this paper provides an example of absorbing game to demonstrate that there is no natural way to generalize their result to a wider class of payoff evaluations.
Subjects / KeywordsStochastic games; Weighted payoffs; Asymptotic value; Shapley operator; Uniform value
Showing items related by title and author.
Generalized iterations of non expansive maps, evolution equations and values of zero-sum stochastic games with varying stage duration Sorin, Sylvain; Vigeral, Guillaume (2015) Document de travail / Working paper